Alert archive / Minnesota / Wind Chill Advisories in 2018

Wind Chill Advisory 11, NWS Grand Forks, ND

January 31, 201818 counties in Minnesota; 17 counties in North Dakota

NWS Grand Forks, ND issued this wind chill advisory at Jan 31, 2018, 2:37 PM CST for 18 counties in Minnesota; 17 counties in North Dakota. It took effect at Jan 31, 2018, 9:00 PM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 31, 2018, 2:37 PM CST (20:37 UTC)
In effect from
Jan 31, 2018, 9:00 PM CST
Expired
Feb 1, 2018, 3:00 PM CST
In force
18 hr
Issued by
NWS Grand Forks, ND
All 35 counties

Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 32 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 8.6 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2018-01-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2018-01-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
723 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

826 
WWUS43 KFGF 312037
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
237 PM CST Wed Jan 31 2018

MNZ001>009-013>017-022>024-027-028-030>032-NDZ006>008-014>016-024-
026>030-038-039-054-011800-
/O.NEW.KFGF.WC.Y.0011.180201T0300Z-180201T1800Z/
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-West Otter Tail-
East Otter Tail-Wadena-Towner-Cavalier-Pembina-Benson-Ramsey-
Eastern Walsh County-Eddy-Nelson-Grand Forks-Griggs-Steele-Traill-
Barnes-Cass-Western Walsh County-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, 
Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, 
Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, 
Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, 
Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, 
Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, 
Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, 
Detroit Lakes, Wolf Lake, Fergus Falls, Perham, New York Mills, 
Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Cando, 
Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas,
Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, 
Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, 
Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, 
Hatton, Portland, Valley City, Fargo, Edinburg, Adams, and Lankin
237 PM CST Wed Jan 31 2018

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON
CST THURSDAY...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 25 below zero to 40 below 
  zero.

* WHERE...Portions of central, north central, northwest and west 
  central Minnesota and northeast and southeast North Dakota.

* WHEN...From 9 PM this evening to noon CST Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

MNZ029-040-NDZ049-052-053-011800-
/O.NEW.KFGF.WC.Y.0011.180201T0900Z-180201T1800Z/
Wilkin-Grant-Ransom-Sargent-Richland-
Including the cities of Breckenridge, Elbow Lake, Hoffman, Ashby,
Herman, Barrett, Lisbon, Enderlin, Gwinner, Milnor, Forman, 
Rutland, and Wahpeton
237 PM CST Wed Jan 31 2018

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO NOON CST THURSDAY...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 25 below zero to 35 below 
  zero.

* WHERE...In Minnesota, Wilkin and Grant Counties. In North 
  Dakota, Ransom, Sargent and Richland Counties.

* WHEN...From 3 AM to noon CST Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$
4 follow-up statements
338 
WWUS43 KFGF 010318
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
918 PM CST Wed Jan 31 2018

MNZ001>009-013>017-022>024-027-028-030>032-NDZ006>008-014>016-024-
026>030-038-039-054-011800-
/O.CON.KFGF.WC.Y.0011.000000T0000Z-180201T1800Z/
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-West Otter Tail-
East Otter Tail-Wadena-Towner-Cavalier-Pembina-Benson-Ramsey-
Eastern Walsh County-Eddy-Nelson-Grand Forks-Griggs-Steele-Traill-
Barnes-Cass-Western Walsh County-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, 
Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, 
Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, 
Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, 
Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, 
Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, 
Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, 
Detroit Lakes, Wolf Lake, Fergus Falls, Perham, New York Mills, 
Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Cando, 
Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas,
Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, 
Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, 
Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, 
Hatton, Portland, Valley City, Fargo, Edinburg, Adams, and Lankin
918 PM CST Wed Jan 31 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite in as little as 30 minutes to exposed 
  skin. Expect wind chills to range from 25 below zero to 40 
  below zero.

* WHERE...Portions of central, north central, northwest and west 
  central Minnesota and northeast and southeast North Dakota.

* WHEN...From 9 PM this evening to noon CST Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

MNZ029-040-NDZ049-052-053-011800-
/O.CON.KFGF.WC.Y.0011.180201T0900Z-180201T1800Z/
Wilkin-Grant-Ransom-Sargent-Richland-
Including the cities of Breckenridge, Elbow Lake, Hoffman, Ashby,
Herman, Barrett, Lisbon, Enderlin, Gwinner, Milnor, Forman, 
Rutland, and Wahpeton
918 PM CST Wed Jan 31 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST
THURSDAY...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite in as little as 30 minutes to exposed 
  skin. Expect wind chills to range from 25 below zero to 35 
  below zero.

* WHERE...In Minnesota, Wilkin and Grant Counties. In North 
  Dakota, Ransom, Sargent and Richland Counties.

* WHEN...From 3 AM to noon CST Thursday.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$
203 
WWUS43 KFGF 010929
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
329 AM CST Thu Feb 1 2018

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-011800-
/O.CON.KFGF.WC.Y.0011.000000T0000Z-180201T1800Z/
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-
Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-
Richland-Western Walsh County-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, 
Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, 
Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, 
Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, 
Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, 
Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, 
Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, 
Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, 
New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, 
Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cando, 
Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas,
Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, 
Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, 
Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, 
Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, 
Milnor, Forman, Rutland, Wahpeton, Edinburg, Adams, and Lankin
329 AM CST Thu Feb 1 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite in as little as 30 minutes to exposed 
  skin. Expect wind chills to range from 25 below zero to 40 
  below zero.

* WHERE...Portions of central, north central, northwest and west 
  central Minnesota and northeast and southeast North Dakota.

* WHEN...Until noon CST today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$
095 
WWUS43 KFGF 011641
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
1041 AM CST Thu Feb 1 2018

MNZ001>009-013>017-022>024-027>032-NDZ006>008-014>016-024-026>030-
038-039-054-012100-
/O.EXT.KFGF.WC.Y.0011.000000T0000Z-180201T2100Z/
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Towner-Cavalier-Pembina-
Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-Grand Forks-Griggs-
Steele-Traill-Barnes-Cass-Western Walsh County-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, 
Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, 
Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, 
Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, 
Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, 
Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, 
Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, 
Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, 
New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, 
Menahga, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, 
Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, 
Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, 
Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, 
Hillsboro, Hatton, Portland, Valley City, Fargo, Edinburg, Adams,
and Lankin
1041 AM CST Thu Feb 1 2018

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite in as little as 30 minutes to exposed 
  skin. Expect wind chills to range from 20 below zero to 30 
  below zero.

* WHERE...Portions of central, north central, northwest and west 
  central Minnesota and northeast and southeast North Dakota.

* WHEN...Until 3 PM CST this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

MNZ040-NDZ049-052-053-011800-
/O.CON.KFGF.WC.Y.0011.000000T0000Z-180201T1800Z/
Grant-Ransom-Sargent-Richland-
Including the cities of Elbow Lake, Hoffman, Ashby, Herman, 
Barrett, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, 
and Wahpeton
1041 AM CST Thu Feb 1 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite in as little as 30 minutes to exposed 
  skin. Expect wind chills to range from 20 below zero to 25 
  below zero.

* WHERE...In Minnesota, Grant County. In North Dakota, Ransom, 
  Sargent and Richland Counties.

* WHEN...Until noon CST today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

BP
114 
WWUS43 KFGF 012050 AAA
WSWFGF

URGENT - WINTER WEATHER MESSAGE...UPDATED
National Weather Service Grand Forks ND
250 PM CST Thu Feb 1 2018

MNZ001>009-013>017-022>024-027>032-NDZ006>008-014>016-024-026>030-
038-039-054-012200-
/O.EXP.KFGF.WC.Y.0011.000000T0000Z-180201T2100Z/
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Towner-Cavalier-Pembina-
Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-Grand Forks-Griggs-
Steele-Traill-Barnes-Cass-Western Walsh County-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, 
Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, 
Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, 
Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, 
Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, 
Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, 
Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, 
Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, 
New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, 
Menahga, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, 
Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, 
Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, 
Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, 
Hillsboro, Hatton, Portland, Valley City, Fargo, Edinburg, Adams,
and Lankin
250 PM CST Thu Feb 1 2018

...WIND CHILL ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON...

With winds diminishing and temperatures having risen through the
day, wind chill values have risen into the teens to twenties below.

$$

BP

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Jan 31, 11:54 AM CST, 2 hours 43 minutes earlier.

Area forecast discussion, Jan 31, 11:54 AM CST, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1154 AM CST Wed Jan 31 2018

.UPDATE...
Issued at 1142 AM CST Wed Jan 31 2018

Update for midday includes adding pops as forcing with cold front
and elevated baroclinic zone producing a narrow band of snow fall
which has caused visibilities down to a half mile, albeit for
brief periods, late this morning. Went with a brief 1 to 2 hour
high pop and low QPF scenario across the southern half of the FA.
Winds in the wake of the front are as expected and skies clearing
in NW MN so have also matched these trends as well.

&&

.SHORT TERM...(Today and tonight)
Issued at 242 AM CST Wed Jan 31 2018

The initial cold front is now through the region. A secondary
cold front will propagate through the region from north to south
this afternoon. Anticipate winds will decrease through the morning
hours, and then increase this afternoon with the increased cold
air advection. Models indicate decent mixing potential, with mean
wind speeds of 20-25 knots in the mixed layer, and max wind speeds
around 30 knots. This should translate to 20-30 mph with gusts to
35 mph. Any winter impacts will be limited to drifting snow in
extreme northwest Minnesota where snow was able to move around
yesterday. Also expect increased cloud cover and possibly flurries
with the passage of this secondary cold front.

Winds will slowly decrease tonight, but should remain AOA 10
knots. The arctic airmass filtering into the region will lead to
min temps -5F to -15F, and wind chill values -25F to -40F. A wind
chill advisory will likely be issued on the day shift today.

.LONG TERM...(Thursday through Tuesday)
Issued at 242 AM CST Wed Jan 31 2018

A northwesterly flow regime aloft will allow for a couple of weak
clipper lows to propagate down into the Rockies and Central Plains
region Friday/Saturday and again on Monday. These will bring light
snow chances to the region along and north of their respective warm
frontal boundaries. A few flurries will be possible Friday afternoon
and evening across the northern Valley and northwest MN. While most
deterministic models are showing light snowfall along the South
Dakota/North Dakota border for the Saturday clipper, recent SREF
means suggest a more northward track across central and eastern
North Dakota. Low snowfall totals are expected with both systems,
but confidence in placement of snowfall remains low as models have
shown inconsistent signals in timing and placement.

Between each clipper arctic air is expected to settle into the
Northern Plains and bring normal to below normal temperatures for
the remainder of the week and into early next week. Dangerously cold
wind chills are expected during the overnight and morning hours
Thursday through Monday, with the coldest temperatures expected late
Saturday night and early Sunday morning across north central North
Dakota and northwest Minnesota.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1142 AM CST Wed Jan 31 2018

Band of -sn and stratus pushing south across the area. Has cleared
TVF and will GFK shortly. By evening expecting all sites to be
VFR with wind gusts persisting some into the overnight. Gusts in
the 20 to 30kt range are expected later than the normally
diurnally driven time frame.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.
&&

UPDATE...JK
SHORT TERM...TG
LONG TERM...AM
AVIATION...JK
Hazardous weather outlook, Jan 31, 2:46 AM CST, 11 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
246 AM CST Wed Jan 31 2018

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-011300-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-
Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-
Richland-Western Walsh County-
246 AM CST Wed Jan 31 2018

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Tonight

Hazardous wind chills of 25 to 40 below zero are expected by later
tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Hazardous wind chills are likely during the morning hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

Nearby

Wind Chill Advisories in Minnesota, 2018Wind Chill Advisories in North Dakota, 2018Every wind chill advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.